# SDR R61A2022011800045

- Difficulty date: December 29, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 38,417 hours, 25,708 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 CORRODED FASTNER FOUND ON FLOOR PROFILE BTWN RH MIDDLE SHEAR WEB AT FR 87. MX REPLACED BEAM PN 170-65669-004 IAW SRM 51-4101, 51-43-01.
